Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

intercourse and diet During madication

Hello Sir,MY age IS 34,since 2 years diabetic,
i Have PE(ejeculating with in 1 minute),weak erection mean s hardness is becomes too soft in intercourse and no properr efection also ,leangth less than 2 inch it became ,since 20 years doing mastrubate for this i have been using Kohinoor gold+ Shilagit+Butea Superba Gel since 20 days …during madication of 3 months
how often can i participate in sex(intercourse) can i daily or ….or
May i know the specific recommended diet for PE and ED
i saw in some comments guiding low protien required
why low protien is needed if we take protien in high any side effects .

along with these Kohinoor Gold and shilajit can i take my diabetic madicines and can i take herbal energy drinks and nutrition supplementaries and vitamins and protiesns and minerals…
which are good and which are not recommended
pls let me clarify my confusions


In: Premature Ejaculation, Posted 7 years ago

banner
By: Level Rating Level Rating45 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic cure

Premature ejaculation and Erectile dysfunction are some of the common sexual disorders in to day’s busy life.
These can be due to various factors like Stress, irregular dietary habits that can result in the deficiency of the vital nutrients from the body.
Another thing can be over masturbation or drugs side effects like [email protected]@ etc. too much doses of such drugs is not good as these are habit forming.

To overcome all these one must have to keep good diet with low proteins, fresh fruits and juices also rich in Vitamins. This is not the specific diet as you are diabetic you can eat what suits you. Godd diet is basically to meet with daily nutritional needs.

Low protein diet is recommended as to check the protein tolerance. Over protein dose can make you fat.
Yes you can take your medications for diabetes along with this current medication.

Masturbation should be avoided and intercourse should be done with interval of minimum of three days.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner